Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 826451, 12 pages
http://dx.doi.org/10.1155/2011/826451
Research Article

Existence of Positive Solutions for a Fourth-Order Periodic Boundary Value Problem

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 10 April 2011; Revised 7 July 2011; Accepted 14 July 2011

Academic Editor: Ferhan M. Atici

Copyright © 2011 Yongxiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cabada and S. Lois, “Maximum principles for fourth and sixth order periodic boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 29, no. 10, pp. 1161–1171, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Cabada, “The method of lower and upper solutions for second, third, fourth, and higher order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 185, no. 2, pp. 302–320, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Li, “Positive solutions of fourth-order periodic boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 54, no. 6, pp. 1069–1078, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Q. Yao, “Existence, multiplicity and infinite solvability of positive solutions to a nonlinear fourth-order periodic boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 63, no. 2, pp. 237–246, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. Jiang, H. Liu, and L. Zhang, “Optimal existence theory for single and multiple positive solutions to fourth-order periodic boundary value problems,” Nonlinear Analysis: Real World Applications, vol. 7, no. 4, pp. 841–852, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. C. Bereanu, “Periodic solutions of some fourth-order nonlinear differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 1-2, pp. 53–57, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  8. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988.